메뉴 건너뛰기




Volumn 6, Issue 9-10, 1996, Pages 983-998

Induced L2-norm control for LPV systems with bounded parameter variation rates

Author keywords

Affine matrix inequalities; Control system design; Gain scheduling; Linear matrix inequalities; Linear parameter varying systems

Indexed keywords

BOUNDARY CONDITIONS; BOUNDARY VALUE PROBLEMS; CLOSED LOOP CONTROL SYSTEMS; CONTROL SYSTEM SYNTHESIS; ERROR ANALYSIS; LYAPUNOV METHODS; OPTIMIZATION; PARAMETER ESTIMATION; PROBLEM SOLVING; STATE SPACE METHODS; SYSTEM STABILITY;

EID: 0030286689     PISSN: 10498923     EISSN: None     Source Type: Journal    
DOI: 10.1002/(sici)1099-1239(199611)6:9/10<983::aid-rnc263>3.0.co;2-c     Document Type: Article
Times cited : (653)

References (34)
  • 1
    • 0026977162 scopus 로고
    • Quadratic stabilization of parametrically dependent linear systems using parametrically dependent linear dynamic feedback
    • Los Angeles
    • Packard, A. and G. Becker, 'Quadratic stabilization of parametrically dependent linear systems using parametrically dependent linear dynamic feedback', 1992 ASME Winter Annual Meeting, vol. 43, Los Angeles, 1992, pp. 29-36.
    • (1992) 1992 ASME Winter Annual Meeting , vol.43 , pp. 29-36
    • Packard, A.1    Becker, G.2
  • 2
    • 0000085871 scopus 로고
    • Design of controllers for linear parameter varying systems by the gain scheduling technique
    • Shahruz, S. and S. Behtash, 'Design of controllers for linear parameter varying systems by the gain scheduling technique', J. Mathematical Analysis and Applications, 168, 195-217 (1992).
    • (1992) J. Mathematical Analysis and Applications , vol.168 , pp. 195-217
    • Shahruz, S.1    Behtash, S.2
  • 3
    • 0027335144 scopus 로고
    • Control of parametrically-dependent linear systems: A single quadratic Lyapunov approach
    • San Francisco
    • Becker, G., A. Packard, D. Philbrick and G. Balas, 'Control of parametrically-dependent linear systems: a single quadratic Lyapunov approach', Proc. American Control Conf., San Francisco, 1993, pp. 2795-2799.
    • (1993) Proc. American Control Conf. , pp. 2795-2799
    • Becker, G.1    Packard, A.2    Philbrick, D.3    Balas, G.4
  • 6
    • 0028758758 scopus 로고
    • Affine parameter-dependent Lyapunov functions for real parametric uncertainty
    • Florida
    • Gahinet, P., P. Apkarian and M. Chilali, 'Affine parameter-dependent Lyapunov functions for real parametric uncertainty,' Proc. 33rd IEEE Conf. Decision and Control, Florida, 1994, pp. 2026-2031.
    • (1994) Proc. 33rd IEEE Conf. Decision and Control , pp. 2026-2031
    • Gahinet, P.1    Apkarian, P.2    Chilali, M.3
  • 9
    • 0041562369 scopus 로고
    • Extensions of mixed-μ bounds to monotonic and odd monotonic nonlinearities using absolute stability theory, parts I and II
    • Tucson, AZ
    • Haddad, W., J. How, S. Hall and D. Bernstein, 'Extensions of mixed-μ bounds to monotonic and odd monotonic nonlinearities using absolute stability theory, parts I and II', Proc. of CDC, Tucson, AZ, 1992, pp. 2813-2823.
    • (1992) Proc. of CDC , pp. 2813-2823
    • Haddad, W.1    How, J.2    Hall, S.3    Bernstein, D.4
  • 10
    • 0026883988 scopus 로고
    • Gain scheduling: Potential hazards and possible remedies
    • Shamma, J. and M. Athans, 'Gain scheduling: potential hazards and possible remedies', IEEE Control Systems Magazine, 12, 101-107 (1992).
    • (1992) IEEE Control Systems Magazine , vol.12 , pp. 101-107
    • Shamma, J.1    Athans, M.2
  • 11
    • 0025792465 scopus 로고
    • Analytical framework for gain scheduling
    • Rugh, W. 'Analytical framework for gain scheduling', IEEE Control Systems Magazine, 11, 74-84 (1991).
    • (1991) IEEE Control Systems Magazine , vol.11 , pp. 74-84
    • Rugh, W.1
  • 12
    • 0020140261 scopus 로고
    • On the relation between stable matrix fraction factorizations and regulable realizations of linear systems over rings
    • Khargonekar, P. P. and E. Sontag, On the relation between stable matrix fraction factorizations and regulable realizations of linear systems over rings, IEEE Trans. Automatic Control, 27, 627-638 (1982).
    • (1982) IEEE Trans. Automatic Control , vol.27 , pp. 627-638
    • Khargonekar, P.P.1    Sontag, E.2
  • 13
    • 0021170475 scopus 로고
    • On the control of linear systems whose coefficients are functions of parameters
    • Kamen, E. and P. P. Khargonekar, 'On the control of linear systems whose coefficients are functions of parameters', IEEE Trans. Automatic Control, 29, 25-33 (1984).
    • (1984) IEEE Trans. Automatic Control , vol.29 , pp. 25-33
    • Kamen, E.1    Khargonekar, P.P.2
  • 14
    • 0025471561 scopus 로고
    • Analysis of nonlinear gain scheduled control systems
    • Shamma, J. and M. Athans, 'Analysis of nonlinear gain scheduled control systems', IEEE Trans. Automatic Control, 35, 898-907 (1990).
    • (1990) IEEE Trans. Automatic Control , vol.35 , pp. 898-907
    • Shamma, J.1    Athans, M.2
  • 15
  • 16
    • 0028496067 scopus 로고
    • Robust performance of linear parametrically varying systems using parametrically dependent linear dynamic feedback
    • Becker, G. and A. Packard, 'Robust performance of linear parametrically varying systems using parametrically dependent linear dynamic feedback', Systems and Control Letters, 23(3), 205-215 (1994).
    • (1994) Systems and Control Letters , vol.23 , Issue.3 , pp. 205-215
    • Becker, G.1    Packard, A.2
  • 20
    • 0026624575 scopus 로고
    • ∞ optimization without assumptions on finite or infinite zeros
    • ∞ optimization without assumptions on finite or infinite zeros', SIAM J. Control and Optimization, 30, 143-166 (1992).
    • (1992) SIAM J. Control and Optimization , vol.30 , pp. 143-166
    • Scherer, C.1
  • 21
    • 0028379059 scopus 로고
    • Gain scheduling via linear fractional transformations
    • Packard, A. 'Gain scheduling via linear fractional transformations', Systems and Control Letters, 22, 79-92 (1994).
    • (1994) Systems and Control Letters , vol.22 , pp. 79-92
    • Packard, A.1
  • 22
    • 0029304770 scopus 로고
    • A convex characterisation of parameter dependent of controllers
    • P. Apkarian and P. Gahinet, 'A convex characterisation of parameter dependent of controllers', IEEE Trans. Automatic Control (1995) vol. 40, No 5, pp. 853-864.
    • (1995) IEEE Trans. Automatic Control , vol.40 , Issue.5 , pp. 853-864
    • Apkarian, P.1    Gahinet, P.2
  • 24
    • 0028484180 scopus 로고
    • ∞ control problem: LMI existence conditions and state space formulas
    • ∞ control problem: LMI existence conditions and state space formulas', Automatica, 30, 1307-1318 (1994).
    • (1994) Automatica , vol.30 , pp. 1307-1318
    • Iwasaki, T.1    Skelton, R.E.2
  • 25
    • 0003688059 scopus 로고
    • Ph.D. dissertation, Department of Mechanical Engineering, University of California at Berkeley, CA, May
    • Wu, F.m 'Control of line parameter varying systems', Ph.D. dissertation, Department of Mechanical Engineering, University of California at Berkeley, CA, May 1995.
    • (1995) Control of Line Parameter Varying Systems
    • Wu, F.M.1
  • 28
    • 0028576283 scopus 로고
    • The projective method for solving linear matrix inequalities
    • Nemirovskii, A. and P. Gahinet, 'The projective method for solving linear matrix inequalities', Proc. American Control Conf., 1994, pp. 840-844.
    • (1994) Proc. American Control Conf. , pp. 840-844
    • Nemirovskii, A.1    Gahinet, P.2
  • 29
    • 43949163936 scopus 로고
    • Method of centers for minimizing generalized eigenvalues
    • Boyd, B. and L. El Ghaoui, 'Method of centers for minimizing generalized eigenvalues', Linear Algebra and its Applications, 188, 63-111 (1992).
    • (1992) Linear Algebra and Its Applications , vol.188 , pp. 63-111
    • Boyd, B.1    El Ghaoui, L.2
  • 30
    • 0028596817 scopus 로고
    • A second order interior point method for solving linear matrix inequality problems
    • Baltimore
    • Fan, M. and B. Nekooie, 'A second order interior point method for solving linear matrix inequality problems', Proc. American Control Conf., Baltimore, 1994, pp. 831-835.
    • (1994) Proc. American Control Conf. , pp. 831-835
    • Fan, M.1    Nekooie, B.2
  • 31
    • 0028597282 scopus 로고
    • Optimizing eigenvalues of symmetric definite pencils
    • Baltimore
    • Haeberly, J. and M. Overton, 'Optimizing eigenvalues of symmetric definite pencils', Proc. American Control Conf., Baltimore, 1994, pp. 836-839.
    • (1994) Proc. American Control Conf. , pp. 836-839
    • Haeberly, J.1    Overton, M.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.